# SDR MASA200600981

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,225 hours, 3,746 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing Root
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH 5005 CLT, CAPTAIN REPORTED FUEL LEAK UNDER ACFT BETWEEN LANDING GEAR.  MX HAS FOUND A HOLE IN LEFT WING TANK AT WING ROOT.  MX C/W TEMP REPAIR.
